# SDR DALA2018010500133

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 67,192 hours, 24,839 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RETURNED TO DEPARTURE DUE TO THE RIGHT FUEL QUANTITY BLANKING AND RECEIVED A FUEL QTY INDICATION STATUS MESSAGE.   PERFORMED FQIS BITE FOUND RT MAIN TU6 & 7 CONTAMINATED.  PERFORMED CONTAMINATION TEST,  RESULTS NEGATIVE.  RESET THE PROCESSOR, QUANTITY INDICATION RESTORED, AFTER 15 MINUTES QUANTITY BLANKED AGAIN.  R & R THE NR 6 AND 7 FUEL QTY TANK UNITS IN THE RT WING IAW AMM 28-41. BITE CHECKED GOOD.  R & R FUEL QTY PROCESSOR IAW AMM 28-41. BITE CHECKED GOOD.
